# SDR AWXA960589

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2267 - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 18 EMERGENCY LIGHTS PULLED LOOSE FROM SEAT.  SECURED LIGHT ASSEMBLY.  (M)
